I!￣ve painful red eyes after I was first given odimune 3 months ago and then given atroiza last month,what shall I do to correct this?I can!￣t see properly yet I have glasses which were prescribed by the optometrist.
Love this color palette! That top is gorgeous and the zip detail on those jeans is perfect!
Hoping to win for my daughter!
dati nman 7 pesos lng per 1litro ang gasoline noon sabagay hindi mo na inabutan un at saka Malaki ang offer ng arab sa mga pinoy noon na 800 USD ang labor
TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
i love this look! Haven!￣t tried the ball cap yet but I will now!
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
In my dreams, my lion is white or invisible, and I call him The Professor as he sometimes shape-shifts. He is never scary or threatening, instead, he is my protector and teacher. He often asks me questions, sphinx-like, to guide me in the direction I should go or help me find the answers I!￣m seeking.
I was diagnosed with HIV in 2007 and I!￣ve been living positively since then. I started taking tribuss last year August since my cd4 count had dropped to 250, I went for a re-test in November but the the test came back and my cd4 count was not increasing. ive never been on arv!￣s so im stressing now cause of this. my medical aid seems to think I havent been taking my medication nd im afraid they might cancel my treatment. what should I do plz advise
My partner and I been togther for 16 yrs had hiv test for life policy done. Mine was negative and his positive. That was 14 months ago. Every 3 months after that I go test again and still I!￣m negative till now. How can it be possible coz we are not using protection.